# SDR DELA200500002

- Difficulty date: January 28, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N522WK
- Make and model: Lear 55LEAR
- Aircraft serial: 088
- Aircraft time: 8,152 hours, 5,846 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Position Sensor
- Part number: 26182768
- Part serial: 26471
- Condition: Malfunctioned
- Location: Nlg Steering
- Component: Steering Unit, Lear
- Component part number: 23942016
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF, NLG FAILED TO GO TO UP AND LOCKED POSITION. MLG SELECTED DOWN WITH 3 GREEN INDICATED. ACFT RETURNED TO DEPARTURE AIRPORT FOLLOWING 20 MIN OPS TO LOWER LANDING WEIGHT TO BELOW OVERWEIGHT LIMIT. UNEVENTFULL LANDING AND POSITION TO PARKING. PIC NOTED NOSE WHEEL STEERING INOPERATIVE/SLUGGISH ON TAXI. MX NOTED THAT UPON ELECTRICAL POWER APPLICATION THAT THE NOSE WHEEL STEERING MADE AN UNCOMMANDED REPOSITIONING. AS T/S CONTINUED NOSE WHEEL STEERING OBSERVED TO CONTINUALLY ROTATE STRUT. FAULTY OPS OF THE NLG STEERING FOLLOW-UP AND COMPUTER WAS FOUND. NOSE STEERING COMPUTER AND FOLLOW-UP WERE REPLACED AND SYSTEM TEST FOUND TO BE SATISFACTORY.  LANDING GEAR EXTENSTION AND RETRACTION TESTS SATISFACTORY.
